National Changhua University of Education Institutional Repository : Item 987654321/12169
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836396      在线人数 : 148
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/12169

题名: AN EFFICIENT AND PROVABLY SECURE ID-BASED SIGNATURE SCHEME WITH BATCH VERIFICATIONS
作者: Tseng, Yuh-Min;Wu, Tsu-Yang;Wu, Jui-Di
贡献者: 數學系
关键词: Security;Bilinear pairings;ID-based;Signature;Batch verification
日期: 2009-11
上传时间: 2012-07-03T03:45:22Z
出版者: ICIC International
摘要: A secure signature scheme with providing variant batch verifications ex-
tremely improves the verification performance for many cooperative and distributed appli-
cations. The identity (ID)-based public key system can simplify certificate management
as compared to certificated-based public key systems. With the advent of the ID-based
public key system using bilinear pairings defined on elliptic curves, many ID-based sig-
nature schemes have been proposed. Recently, Cha and Cheon proposed a new ID-based
signature scheme which is more efficient than the previously proposed schemes, but their
scheme does not offer batch verifications for multiple signatures because their scheme
suffers from forgery attacks for batch verifications. To repair this drawback, Yoon et al.
proposed a secure ID-based signature scheme with batch verifications. However, Yoon et
al.’s scheme requires more computational time than Cha and Cheon’s scheme. In this
paper, we propose an efficient and provably secure ID-based signature scheme supporting
variant kinds of batch verifications. In the random oracle model and under the computa-
tional Diffie-Hellman assumption, we show that our scheme is secure against existential
forgery attacks under various kinds of batch verifications. According to performance
analysis, our scheme with batch verifications has the best performance as compared to
the previously proposed schemes.
關聯: International Journal of Innovative Computing, Information and Control, 5(11): 3911-3922
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML463检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈